MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVMP184
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product evaluation was completed on the returned pressure tubing with vamp.The reported event of "tubing disconnected above the vamp" was confirmed.As received pressure tubing was found completely detached from vamp reservoir bond joint.Indications of what appeared to be bonding material were evident on tubing bond surface area.Tubing outer diameter, 0.1415" near the point of detachment, was within specification.No other visible damage or inconsistency was found from returned kit.The engineering evaluation is anticipated.A supplemental report will be forthcoming when the investigation is completed.The lot number was not provided thus a device history record cannot be reviewed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Additional fda product code is kra.Additional fda premarket submission are k173586 and k896819.
 
Event or Problem Description
It was reported that a vamp pressure tubing broke at the vamp on the iv side.Event occurred during routine blood draw off the arterial line, two days after set up.The point of disconnection was not a luer slip nor luer lock and the line was unable to be re-attached.This pressure tubing was exchanged for a new set up.There were no injuries to patient.
 
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.The detachment issue has been investigated by the applicable cross functional team and as part of the complaint investigation process, no specific root cause was identified.As part of the manufacturing process, 100% of the units undergo visual inspection, manufacturing continuous monitoring sampling, and quality assurance sampling inspection.

Brand Name
TRUWAVE, VAMP
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21660113
Report Number2015691-2025-02122
Device Sequence Number8225671
Product Code DXO
UDI-Device Identifier07460691955103
UDI-Public07460691955103
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPXVMP184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer04/30/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown